# SDR FDEA2018042601113

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB08143
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING SKIN HAS CORROSION AT FASTENER,   XORS 423.  AFT OF FRONT SPAR.  REPAIRED IAW EA 8-5730-T0339577-P1.  REPAIR CLASSIFIED AS MINOR.
